Psycho-Babble Medication | about biological treatments | Framed
This thread | Show all | Post follow-up | Start new thread | List of forums | Search | FAQ

Re: TCA's, cant stop thinking....my experiences

Posted by linkadge on March 3, 2003, at 17:04:12

In reply to Re: TCA's, cant stop thinking....my experiences daizy, posted by zeugma on March 3, 2003, at 14:19:15

which TCA are you on. The symptoms you tell,
sound like an imballence between serotonin and
norepinephrine. Are you on Nortriptaline ?
You might want to try Amytryptaline. THis
raises serotonin to a greater degree than
nortryptaline.

Linkadge


Share
Tweet  

Thread

 

Post a new follow-up

Your message only Include above post


Notify the administrators

They will then review this post with the posting guidelines in mind.

To contact them about something other than this post, please use this form instead.

 

Start a new thread

 
Google
dr-bob.org www
Search options and examples
[amazon] for
in

This thread | Show all | Post follow-up | Start new thread | FAQ
Psycho-Babble Medication | Framed

poster:linkadge thread:205530
URL: http://www.dr-bob.org/babble/20030301/msgs/205575.html